[67] Sz. Gy. Révész, Turán-Erőd Type Converse Markov Inequalities for Convex Domains on the Plane. In: Proceedings of the International Conference "Complex Function Theory and Applications '13", (held in Sofia, Bulgaria, 2013), Virginia Kiryakova (Ed.), 2013 (electronic). Institute of Mathematics and Informatics, Bulg. Acad. Sci. Sofia, 2013. Pages 252--281. See at [the paper at the publisher] or at [link to the paper]
[66] Anne de Roton, Szilárd Gy. Révész, Generalization of the effective Wiener-Ikehara theorem, Int. J. Number Theory Vol. 9, No. 8 (2013) 2091–-2128. DOI: 10.1142/S1793042113500760 [link to the paper]
[65] Sz. Gy. Révész, Turán's extremal problem on locally compact abelian groups, Anal. Math. 37 (2011) 15--50. [link to the paper]
[64] Sz. Gy. Révész, Conjectures and Results on the Multivariate Bernstein Inequality on Convex Bodies, In: Proceedings of the Conference in Memory of Borislav Bojanov, (held in Sozopol, Bulgaria, 2010), Geno Nikolov, Rumen Uluchev (Eds.), 2010, Prof. Marin Drinov Academic Publishing House, Sofia, 2011, 318--353. [link to the paper]
[63] D. Burns, N. Levenberg, S. Ma'u and Sz. Gy. Révész, Monge-Ampere Measures for Convex Bodies and Bernstein-Markov Type Inequalities, Trans. Amer. Math. Soc. 362 (2010), no. 12, 6325--6340. [link to the paper]
[62] A. Bonami and Sz. Gy. Révész, Concentration of idempotent trigonometric polynomials in L1 norm, In: Recent developments in fractals and related fields, Proceedings of the Conference in Honor of Jacques Peyriere, (held in Tunis, Tunisia, 2007), Barral, Julien; Seuret, Stéphane (Eds.), 2010, in the series Applied and Numerical Harmonic Analysis, pages 107--129. See at: http://www.springer.com/birkhauser/mathematics/book/978-0-8176-4887-9 [paper at publisher] or on ArXive at http://arxiv.org/abs/0811.4576. [link to the paper]
[61] Ph. Jamming, M. Matolcsi, Sz. Gy. Révész, On the extremal rays of the cone of positive, positive definite functions, J. Fourier Anal. Appl. 15 (2009), no. 4, 561--582. [link to the paper]
[60] Sz. Révész and A. Bonami, Integral concentration of idempotent trigonometric polynomials with gaps, Amer. J. Math., 131:1065-1108, 2009. [link to the paper]
[59] Szilárd Gy. Révész, Extremal problems for positive definite functions and polynomials. Thesis for the "Doctor of the Academy" degree, Hungarian Academy of Sciences, Budapest, 2009, 164 pages.
[link to the full text of the dissertation]
[58] B. Farkas and Sz. Gy. Révész, Positive bases in spaces of polynomials, Positivity, 12(4):691-709, 2008. [link to the paper]
[57] B. Farkas, V. Harangi, T. Keleti, and Sz. Gy. Révész, Invariant decomposition of functions with respect to commuting invertible transformations, Proc. Amer. Math. Soc., 136(4):1325-1336, 2008. [link to the paper]
[56] Sz. Gy. Révész, Megemlékezés Erőd Jánosról (In Hungarian), Mat. Lapok (N.S.) 14 (2008) 1-8; English version: In memoriam János Erőd, History of Approximation Theory (electronic), see at http://pages.cs.wisc.edu/~deboor/hat/people/obits/erod.pdf : [the paper at HAT] or here: [link to the paper]
[55!] G. A. Munoz, Sz. Révész and J. B. Seoane, Geometry of homogeneous polynomials on non symmetric convex bodies, Math. Scand, 105 (2009), no. 1 147--160. [link to the paper]
[54] A. Bonami and Sz. Gy. Révész, Failure of Wiener's property for positive definite periodic functions, C. R. Math. Acad. Sci. Paris, 346(1-2):39-44, 2008. [link to the paper]
[53] Sz. Gy. Révész and A. San Antolín, Equilvalence of A-approximate continuity for self-adjoint expansive linear maps, Linear Algebra Appl., 429(7):1504-1521, 2008. [link to the paper]
[52] Sz. Gy. Révész, Schur-type inequalities for complex polynomials with no zeros in the unit disk, J. Inequal. Appl., vol. 2007, Art. ID 90526, 10 pages (electronic), 2007. doi:10.1155/2007/90526. [link to the paper]
[51] Sz. Gy. Révész, N. N. Reyes, and G. A. M. Velasco, Oscillation of Fourier transforms and Markov-Bernstein inequalities, J. Approx. Theory, 145(1):100-110, 2007. [link to the paper]
[50] Sz. Révész, On some extremal problems of Landau, Serdica Math. J., 33(1):125-162, 2007. [link to the paper]
[49] B. Farkas and Sz. Gy. Révész, Decomposition as the sum of invariant functions with respect to commuting transformations, Aequationes Math., 73(3):233-248, 2007. [link to the paper]
[48!] M. N. Kolountzakis and Sz. Gy. Révész, Turán's extremal problem for positive definite functions on groups, J. London Math. Soc. (2), 74(2):475-496, 2006. [link to the paper]
[47] Sz. Gy. Révész, Turán type reverse Markov inequalities for compact convex sets, J. Approx. Theory, 141(2):162-173, 2006. [link to the paper]
[46] B. Farkas and Sz. Gy. Révész, Tiles with no spectra in dimension 4, Math. Scand., 98(1):44-52, 2006. [link to the paper]
[45] B. Farkas and Sz. Gy. Révész, Rendezvous numbers of metric spaces -- a potential theoretic approach, Arch. Math. (Basel), 86(3):268-281, 2006. [link to the paper]
[44] B. Farkas and Sz. Gy. Révész, Potential theoretic approach to rendezvous numbers, Monatsh. Math., 148(4):309-331, 2006. [link to the paper]
[43] V. A. Anagnostopoulos and Sz. Gy. Révész, Polarization constants for products of linear functionals over R2 and C2 and Chebyshev constants of the unit sphere, Publ. Math. Debrecen, 68(1-2):63-75, 2006. [link to the paper]
[42] M. N. Kolountzakis and Sz. Gy. Révész, On pointwise estimates of positive definite functions with given support, Canad. J. Math., 58(2):401-418, 2006. [link to the paper]
[41] Sz. Gy. Révész, On a paper of Erőd and Turán-Markov inequalities for non-flat convex domains, East J. Approx., 12(4):451-467, 2006. [link to the paper]
[40] Sz. Révész, Inequalities for multivariate polynomials, Annals of the Marie Curie Fellowships, 4, 2006, (electronic); 6 pages. See at http://www.mariecurie.org/annals/ [the paper at the publisher] or on this server [link to the paper]
[39!] Sz. Gy. Révész, A comparative analysis of Bernstein type estimates for the derivative of multivariate polynomials, Ann. Polon. Math., 88(3):229-245, 2006. [link to the paper on ArXive]
[38] B. Farkas and Sz. Gy. Révész, Rendezvous numbers in normed spaces, Bull. Austral. Math. Soc., 72(3):423-440, 2005. [link to the paper]
[37] L. B. Milev and Sz. Gy. Révész, Bernstein's inequality for multivariate polynomials on the standard simplex, J. Inequal. Appl., (2):145-163, 2005. [link to the paper]
[36] Sz. Révész, Some polynomial inequalities on real normed spaces, Publicaciones del Dpto. de Analisis del Matemático Sección 1, 63:111-135, 2004. [link to the paper]
[35] Sz. Gy. Révész and Y. Sarantopoulos, Plank problems, polarization and Chebyshev constants, J. Korean Math. Soc., 41(1):157-174, 2004, Satellite Conference on Infinite Dimensional Function Theory. [link to the paper]
[34] Sz. Gy. Révész, On generalized strong A-summability, Sci. Math. Japan., 60(3):595-611, 2004. [link to the paper]
[33] A. Pappas and Sz. Gy. Révész, Linear polarization constants of Hilbert spaces, J. Math. Anal. Appl., 300(1):129-146, 2004. [link to the paper]
[32] Sz. Gy. Révész and Y. Sarantopoulos, The generalized Minkowski functional with applications in approximation theory, J. Convex Anal., 11(2):303-334, 2004. [link to the paper]
[31] Sz. Gy. Révész and Y. Sarantopoulos, On Markov constants of homogeneous polynomials over real normed spaces, East J. Approx., 9(3):277-304, 2003. [link to the paper]
[30] M. N. Kolountzakis and Sz. Gy. Révész, On a problem of Turán about positive definite functions, Proc. Amer. Math. Soc., 131(11):3423-3430, 2003. [link to the paper]
[29] Sz. Révész, Uniqueness of multivariate Chebyshev-type extremal polynomials for convex bodies, East J. Approx., 7(2):205-240, 2001. [link to the paper]
[28] Sz. Révész, Uniqueness of Markov-extremal polynomials on symmetric convex bodies, Constr. Approx., 17(3):465-478, 2001. [link to the paper]
[27] Sz. Gy. Révész and Y. Sarantopoulos, Chebyshev's extremal problems of polynomial growth in real normed spaces, Izv. Nats. Akad. Nauk Armenii Mat., 36(5):62-81 (2002), 2001. [link to the paper]
[26] A. Kroó, Sz. Révész, On Bernstein and Markov-Type Inequalities for Multivariate Polynomials on Convex Bodies, J. Approx. Theory, 99: 134-152 (1999). [link to the paper]
[25*] Sz. Gy. Révész, The risk of interest rate changes and its hedge (in Hungarian), Vezetéstudomány (Management Science) XXVI (1995) no. 7., 33--38. [link to the paper]
[24] Sz. Gy. Révész, Minimization of maxima of nonnegative and positive definite cosine polynomials with prescribed first coefficients, Acta Sci. Math. (Szeged) , 60 (1995), no. 3-4, 589-608. [link to the paper]
[23*] Sz. Gy. Révész, The least possible value at zero of some nonnegative cosine polynomials and equivalent dual problems. J. Fourier Anal., 1995, number Special Issue (Proceedings of Conference in Honor of Jean-Pierre Kahane, (Orsay, 1993), pages 485--508. [link to the paper]
[22*] Sz. Gy. Révész, Fourier synthesis of bounded mean-periodic functions by rearrangement of Fourier series, J. Anal , 3 (1995), 179--188. [link to the paper]
[21] Sz. Gy. Révész, Rearrangements of Fourier series and Fourier series whose terms have random signs, Acta Math. Hungar. , 63 (1994), no. 4, 395-402. [link to the paper]
[20] Sz. Gy. Révész, On Beurling's prime number theorem, Period. Math. Hungar., 28 (1994), no. 3, 195-210. [link to the paper]
[19] Sz. Gy. Révész, Some trigonometric extremal problems and duality, J. Australian Math. Soc. Ser. A , 50 (1991), no. 3, 384-390. [link to the paper]
[18] Sz. Gy. Révész and I. Z. Ruzsa, On approximating Lebesgue integrals by Riemann sums, Glasgow Math. J., 33 (1991), no. 2, 129-134. [link to the paper]
[17*] Sz. Gy. Révész, On a class of extremal problems, Approx. Theory Appl., 7 (1991) no. 3, pp. 86--96. [link to the paper]
[16] Sz. Gy. Révész, A Fejér type extremal problem, Acta Math. Hungar., 57 (1991), no. 3-4, 279-283. [link to the paper]
[15] Sz. Révész, Rearrangements of Fourier series, J. Approx. Theory, 60:101-121, 1990. [link to the paper]
[14] Sz. Gy. Révész, On the convergence of Fourier series of U.A.P. functions, J. Math. Anal. Appl. 151 (1990), no. 2, 308-317. [link to the paper]
[13*] Sz. Gy. Révész, Extremal problems and a duality phenomenon, In: Approximation, Optimization and Computing , North Holland, Amsterdam, 1990, pages 279--281. [link to the paper]
[12] M. Laczkovich and Sz. Gy. Révész, Decompositions into the sum of periodic functions belonging to a given Banach space, Acta Math. Hungar. , 55 (1990), no. 3-4, 353-363. [link to the paper]
[11] M. Laczkovich and Sz. Gy. Révész, Periodic decompositions of continuous functions, Acta Math. Hungar. , 54 (1989), no. 3-4, 329-341. [link to the paper]
[10*] Sz. Gy. Révész, Exact Inhomogeneous Bernstein Inequalities. In: Approximation theory VI, Vol. II (College Station, TX, 1989), pages 557--560. Academic Press, Boston, MA, 1989, [link to the paper]
[9*] Sz. Gy. Révész, Extremal problems for polynomials (in Hungarian). Theses for the "Candidate of Science" degree (Kandidátusi értekezés), Budapest, 1988, 119 pages. [link to the dissertation]
[8] Sz. Gy. Révész, Effective oscillation theorems for a general class of real-valued remainder terms, Acta Arithmetica , 49 (1988) no. 5, 481-505. [link to the paper]
[7*] M. Laczkovich and Sz. Gy. Révész, Periodic decompositions of functions, Real Analysis Exchange, 13 (1987), no. 1, pp. 126--128 and 107--108. [link to the paper]
[6*] Sz. Gy. Révész, On a theorem of Phragmen, In: Complex Analysis and Applications '85 (Varna, 1985) , Publ. House of the Bulgarian Academy of Sciences, Sofia, 1986). Pages 556-568. [link to the paper]
[5*] Sz. Gy. Révész, Oscillatorial properties of real- and complex-valued functions having a Laplace transform of a certain type (in Hungarian). . Thesis for the Doctoral Degree of the University, Loránd Eötvös University, Budapest, 1984, 76 pages. [link to the dissertation]
[4] Sz. Gy. Révész, Note on a problem of Q. I. Rahman and P. Turán, Acta Math. Hungar. , 44 (1984), no. 3-4, 367-377. [link to the paper]
[3*] Sz. Gy. Révész, Irregularities in the distribution of prime ideals II, Studia Sci. Math. Hungar. , 18 (1983), no. 2-4, 343-369. [link to the paper]
[2*] Sz. Gy. Révész, Irregularities in the distribution of prime ideals I, Studia Sci. Math. Hungar. , 18 (1982), no. 1, 57-67. [link to the paper]
[1*] Sz. Gy. Révész, On the least prime in an arithmetic progression, Studia Sci. Math. Hungar. , 15 (1980), no. 1-3, 83-87. [link to the paper]